MathSciNet Relay Station
MathSciNet bibliographic data
MR968845 (90a:60183) 60K35 (35L70 35R60 60J80)
Dunbar, Steven R. A branching random evolution and a nonlinear hyperbolic equation. SIAM J. Appl. Math. 48 (1988), no. 6, 1510–1526.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement